| Model Number |
DRILL, FOR FIBERTAK DR |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device got bent due to the continued use.This was noticed before surgery.Per complaint reporter there was no harm for patient, operator or third party.There was no case involvement reported.No further information received.Update 03-mar-2026: further information was provided that the reported issue was noticed after the last use.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.